# SDR VTZA98062

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 909
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap Switch
- Part number: S148YMK83NP
- Condition: Failure
- Location: Flaps
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 6348 - IAD-GSO - DURING CLIMB, AIRCRAFT MADE AN UNSCHEDULED LANDING DUE TO FLAPS WOULD NOT RETRACT PAST 10 DEGREES.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED FLAP SELECTOR SWITCH, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
